# SDR REXA2011122511011

- Difficulty date: December 25, 2011
- Submitted: December 28, 2011
- Operation: Air carrier
- Aircraft: N8908D
- Make and model: Cndair CL6002B19
- Aircraft serial: 7908
- Aircraft time: 18,032 hours, 15,367 cycles
- System (JASC): 2597 · Equipment/Furnishings Wiring
- Part: Wire
- Condition: Broken
- Location: Elt
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

REPLACED ELT ASSY DUE TO BROKEN WIRE INSIDE OF UNIT.  REMOVED AND REPLACED ELT IAW AMM 25-62-01.  OPS CHECKED GOOD.
